Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Rashes on the back - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hello
User :   Hi
Doctor :   i am Dr XXX i here
User :   Nice to meet you
Doctor :   please proceed with your query
User :   Ok
Doctor :   nice to meet you too
User :   I have a patch of bumps on my back
User :   They just appeared over night
User :   didn't realize them til a few hours later when i started to itch my upper back
User :   They all seem to be in somewhat of a cluster
Doctor :   when did it happen ?
User :   or close to eachother. It kinda feels like it's causing a very dull pain near the same shoulder it's locatted near
User :   They were not present yesterday
User :   and i didn't notice them til about 2 hours after i woke up
Doctor :   can you tell me more in detail ?
User :   The are redish and are all different sizes
Doctor :   what color are the bumps?
Doctor :   ok
User :   Some look like they are puss filled but i don't think they are
Doctor :   are they painful to touch?
User :   They resemble misquito bights or even bad acne
User :   No not painful at all
User :   and neither do they itch
Doctor :   itchy ?
Doctor :   ok
User :   They are deep pink but closer to red
Doctor :   so its just red color bumps you have noticed? how many are there in number
Doctor :   are they just on your back or anywhere else on your body ?
User :   there is about 13-15 of them
Doctor :   may i know your age please ?
User :   They are just on my back
User :   27
Doctor :   well from the history you have told me it looks like its an allergy reaction you had
Doctor :   with sudden onset
User :   See that's the thing
User :   i'm not allergic to anything
User :   I've put some cortazone ointment on it but just to calm down the coloring
Doctor :   well allergens are plentiful and we just think its just few.... but it can be more.. maybe something in the bedsheets a new detergent ... can also trigger such reaction
User :   no new detergent
Doctor :   i would advice you to take some benadryl
User :   bedsheets changed on routine
Doctor :   thats should help . if not then a physical examination would be required
User :   Ok, i'll try the benadryl. If it is an allergic reaction are they suppose to itch?
Doctor :   claritin also can be taken
Doctor :   no it depends on the allergen ... some itch some dont
User :   They don't itch to the extreme unless i itch them myself
Doctor :   its not a hard and fast rule that allergic reaction will always itch
User :   otherwise nothing big
Doctor :   sudden onset do suggest an allergy ..
Doctor :   otherwise do you have any other medical condition ?
User :   Is there a certain time frame i should wait before i see a physician?
User :   while taking allergy meds
Doctor :   you can wait a day or so after taking the medicine ... it should subside.. you will see the change
Doctor :   you can keep on applying the ointment too
User :   Ok, sounds good
User :   Thank you so much for your help
Doctor :   you are most welcome
User :   Have a good day/evening
Doctor :   is there anything else i can help you with ?
User :   No, that should be it! Thanks
Doctor :   all right you take care of your self ...
User :   Thank and the same to you
Doctor :   thanks
Doctor :   bye bye
User :   Good Bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor